# SDR V0XD20160312063

- Difficulty date: March 12, 2016
- Submitted: April 5, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,162 hours, 20,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN HAS DENT AFT OF BOTTOM STEP.  REDRESSED DENT, BLENDED GOUGE NR 1, REMOVED DAMAGE FROM GOUGE NR 2 AND INSTALLED RIVETS IAW REO 670-52-11-874, DATED 2016-03-11, SRM 51-42-13, 51-25-16, 51-25-06, 52-00-01 AND AMM 51-21-01.  NDT PERFORMED.
